Global Injectivity of Polynomial maps Via Vector Fields

A. Cima, A. Gasull, J. Llibre, F. Mañosas

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationAutomorphisms of Affine Spaces. Proceedings of a Conference held in Curaçao (Netherlands Antilles), July 4--8, 1994, under auspices of the Caribbean Mathematical Foundation (CMF)
Editors van den Essen, A.
Place of PublicationDordrecht (NL)
Pages105-123
Number of pages18
Edition1
Publication statusPublished - 1 Jun 1995

Cite this